Do Van Luu


Associate member

Cộng tác viên
Research interests: Điều kiện tối ưu và ổn định nghiệm của bài toán tối ưu đa mục tiêu không trơn và bài toán cân bằng vectơ không trơn


Address
Office:
Tel:
Email: dvluu AT math.ac.vn

Born in Hung Yen, Vietnam in 1944


Education and academic degrees:

  • 1968: Graduate
  • 1980: PhD
  • 1991: Associate Professor
  • 2000: Senior Researcher

 

Positions

  • Associate Professor PhD
  • Senior Researcher



Research areas:

 

  • Multiobjective Optimization
  • Vector Equilibrium Problems
  • Vector Variational Inequalities
  • Nonsmooth Analysis

 

PUBLICATIONS

 

List of publications in MathSciNet

List of recent publications
1Do Van Luu, Necessary efficiency conditions for vector equilibrium problems with general inequality constraints via convexificators, Bulletin of the Brazilian Mathematical Society, 50 (2019),685-704, SCI(-E), Scopus.
2Do Van Luu, Tran Thi Mai, On optimality conditions for Henig efficiency and superefficiency in vector equilibrium problems, Numerical Functional Analysis and Optimization, 39 (2018), 1833-1854, SCI(-E), Scopus.
3Do Van Luu, Tran Thi Mai, Optimality and duality in constrained interval-valued optimization, 4OR, 116 (2018), pp 311–337, SCI(-E), Scopus.
4Do Van Luu, Second-order necessary efficiency conditions for nonsmooth vector equilibrium problems, Journal of Global Optimization, 70 (2018), pp 437–453, SCI(-E); Scopus.
5Nguyen Lam Tung, Do Van Luu, Optimality conditions for nonsmooth multiobjective optimization problems with general inequality constraints, Journal of Nonlinear Functional Analysis, 2018 (2018), pp. 1-15.
6Do Van Luu, Tran Thi Mai, Optimality conditions for Henig efficient and superefficient solutions of vector equilibrium problems, Journal of Nonlinear Functional Analysis, 2018 (2018), Article ID 18, pp. 1-18.
7Do Van Luu, Optimality condition for local efficient solutions of vector equilibrium problems via convexificators and applications, Journal of Optimization Theory and Applications, 171 (2016), 643-665,SCI(-E); Scopus.
8Do Van Luu, Dinh Dieu Hang, On Efficiency Conditions for Nonsmooth Vector Equilibrium Problems with Equilibrium Constraints, Numerical Functional Analysis and Optimization, 36 (2015), 1622-1642, SCI(-E); Scopus.
9Do Van Luu, Dinh Dieu Hang, Efficient solutions and optimality conditions for vector equilibrium problems. Mathematical Methods of Operations Research, 79 (2014), 163 - 177, SCI(-E), Scopus.
10Do Van Luu, Dinh Dieu Hang, On optimality conditions for vector variational inequalities. Journal of Mathematical Analysis and Applications, 412 (2014), 792 - 804, SCI(-E), Scopus.
11Do Van Luu, Necessary and sufficient conditions for efficiency via convexificators.  Journal of Optimization Theory and Applications, 160 (2014), 510 - 526, SCI(-E), Scopus.
12Do Van Luu, Convexificators and necessary conditions for efficiency. Optimization, 63 (2014), 321 - 335, SCI(-E), Scopus.
13Do Van Luu, Higher-order efficiency conditions via higher-order tangent cones. Numercial Functional Analysis and Optimization, 35 (2014), 685 - 707, SCI(-E), Scopus.
14Do Van Luu, Necessary conditions for efficiency in terms of the Michel-Penot subdifferentials. Optimization,  61 (2012),  1099 - 1117, SCI(-E); Scopus.
15Do Van Luu, Higher-order optimality conditions in nonsmooth cone-constrained multiobjective programming, Nonlinear Functional Analysis and Applications, 15 (2010), 381 - 393, Scopus.
16Do Van Luu, On constraint qualifications and optimality conditions in locally Lipschitz multiobjective programming problems. Nonlinear Functional Analysis and Applications, 14 (2009), 81 - 97.
17Do Van Luu, Nguyen Manh Hung, On alternative theorems and necessary conditions for efficiency, Optimization, 58 (2009), 49-62.
18Do Van Luu, Higher-order necessary and sufficient conditions for strict local Pareto minima in terms of Studniarski's derivatives, Optimization 57 (2008), 593 – 605.
19Do Van Luu, Pham Trung Kien, On higher-order conditions for strict efficiency, Soochow Journal of Mathematics, 33 (2007),  N0 1, 17 - 31.
20Nguyen Manh Hung, Do Van Luu, On necessary conditions for efficiency in directionally differentiable optimization problems, Nonlinear Functional Analysis and Applications, 12 (2007), 439 - 453.
21Do Van Luu, P. X. Trung, Theorems of the alternative for inequality-equality systems and optimality conditions, Nonlinear Functional Analysis and Applications, 11 (2006), 21 - 35.
22Dang Hoa, Do Van Luu, On the stability of local minima in mathematical programming involving cone-constraints, Soochow Journal of Mathematics, 31 (2005), 1 - 14.
23Do Van Luu, Nguyen Manh Hung, Invexity of constraint maps in mathematical programs. Nonlinear Functional Analysis and Applications, 9 (2004), 289 - 304.
24Do Van Luu, L. M. Tung, B-preinvexity criteria and applications,Indian Journal of Mathematics, 45 (2003), 279 - 300.
25Do Van Luu, Nguyen Xuan Ha, Sufficient conditions for invexity, Bulletin of the Australian Mathematical Society, 68 (2003), 113 - 125.
26Do Van Luu, P. T. Kien, Higher-order optimality conditions for isolated local minima. Nonlinear Functional Analysis and Applications, 8 (2003), 35 - 48.
27Do Van Luu, P. T. Kien, Optimality conditions in terms of directional derivatives. East West Journal of Mathematics, 4 (2002), 119 - 136.
28Do Van Luu, D. Hoa, On the stability of local minima in nonsmooth mathematical programs. East West Journal of Mathematics, 4 (2002), 1 - 12.
29Do Van Luu, Le Minh Tung, Nonsmooth B-preinvex functionsActa Mathematica Vietnamica, 27 (2002), N0 1, 33 - 40.
30Nguyen Xuan Ha , Do Van Luu,  Invexity of supremum and infimum functions, Bulletin of the Australian Mathematical Society, 65 (2002), 289 - 306.
31Do Van Luu, D. N. Quynh, On the Lagrangian conditions for a nonsmooth minimax, Nonlinear Functional Analysis and Applications, 6 (2001). 157 - 169.
32Do Van Luu, Nguyen Xuan Ha, An invariant property of invex functions and applications, Acta Mathematica Vietnamica, 25 (2000), 181 - 193.
33Do Van Luu, Pham Trung Kien, Sufficient optimality conditions under invexity hypotheses, Vietnam Journal of Mathematics, 28 (2000), 227 - 236.
34B.D Craven, Do Van Luu, Perturbing convex multiobjective programs, Optimization 48 (2000), 391 - 407.
35Do Van Luu, Phan Huy Khai, Convex analysis (in Vietnamese) – Giải tích lồi. NXB Khoa học Kỹ thuật, Hanoi, 2000, 236 trang.
36Do Van Luu, The theory of optimality conditions (in Vietnamese) – Lý thuyết các điều kiện tối ưu. NXB Khoa học Kỹ thuật, Hanoi, 1999, 186 trang.
37Do Van Luu, Lipschitz analysis (in Vietnamese) – Giải tích Lipschitz. NXB Khoa học Kỹ thuật, Hanoi, 1999, 162 trang.
38Do Van Luu, Functional analysis (in Vietnamese) - Giải tích hàm. NXB Khoa học Kỹ thuật, Hanoi, 1999, 278 trang.
39Do Van Luu, General topology (in Vietnamese) – Tô pô đại cương. NXB Khoa học Kỹ thuật, Hanoi, 1998, 160 trang.
40B. D. Craven, Do Van Luu, Lagrangian conditions for a nonsmooth vector-valued minimax. Journal of the Australian Mathematical Society (Series A), 65 (1998), 163 - 175.
41B. D. Craven, Do Van Luu, A method for establishing optimality conditions for a nonsmooth vector-valued problem. Journal of Optimization Theory and Applications, 95 (1997), 295 - 304.
42B. D. Craven, Do Van Luu, Optimization with set-functions described by functions. Optimization 42 (1997), 39 - 50.
43Bruce Desmond Craven, Do Van Luu, Bevil Milton Glover, Strengthened invex and perturbation. Mathematical Methods of Operations Research, 43 (1996), 319 - 336.
44Do Van Luu, W. Oettli, Higher-order optimality conditions for a minimax. Bulletin of the Australian Mathematical Society, 54 (1996), 509 - 516.
45B. D. Craven, Do Van Luu, Constrained minimax for a vector-valued function. Optimization 31 (1994), 199 - 208.
46Do Van Luu, On the Rockafellar derivative of marginal functions and applications. Acta Math. Vietnam. 18 (1993), 225 - 237.
47Do Van Luu, W. Oettli, Necessary optimality conditions for nonsmooth minimax problems. Z. Anal. Anwendungen 12 (1993), 709 - 721.
48Do Van Luu, Necessary optimality conditions for optimal control problems governed by hemivariational inequalities. Acta Math. Vietnam. 17 (1992), 135 - 148.
49Do Van Luu, On necessary optimality conditions for discrete minimax problems. Acta Math. Vietnam. 16 (1991), 201 - 210.
50Do Van Luu, Sufficient optimality conditions for discrete minimax problems in the presence of constraints in Banach spaces. Acta Math. Vietnam. 15 (1990), 11 - 23.
51Do Van Luu, Regularity and sufficient optimality conditions for some classes of mathematical programming problems. Acta Math. Vietnam. 13 (1988), 87 - 95.
52Do Van Luu, Optimality conditions for discrete minimax problems in infinite - dimensional spaces. Tạp chí Toán học 16 (1988), 15 - 22 (in Vietnamese).
53Do Van Luu, An approach to sufficient optimality conditions in mathematical programming. In: Essays on Nonlinear Analysis and Optimization Problems, Hanoi, 1987, 60 - 72.
54Do Van Luu, On sufficient optimality conditions under constraints. Tạp chí Toán học 15 (1987), No 1, 3 - 8 (in Vietnamese).
55Do Van Luu, On the first-order sufficient optimality conditions. Tạp chí Toán học 13 (1985), 13 - 18, (in Vietnamese).
56Do Van Luu, Some applications of the locally M-surjective mapping theorem. Tạp chí Toán học 12 (1984), 27 - 33 (in Vietnamese).
57Do Van Luu, Sufficient and necessary conditions for some general optimization problems. Acta Math. Vietnam. 7 (1982), 37 - 57.
58Do Van Luu, Sufficient and necessary conditions for optimization problems with inequality-type constraints. Tạp chí Toán học 10 (1982), 8 - 15 (in Vietnamese).
59Do Van Luu, Necessary and sufficient conditions for optimization problems. Ph.D. Thesis, Institute of Mathematics, Hanoi, 1980, 94 p. (in Vietnamese).
60Do Van Luu, Sufficient conditions for optimality in Banach spaces. Tạp chí Toán học 8 (1980), 18 - 24 (in Vietnamese).
61Do Van Luu, Sufficient conditions for optimization problems under Lipschitz conditions. Tạp chí Toán học 8 (1980), 27 - 33 (in Vietnamese).
62Do Van Luu, Sufficient conditions for multiple constraint optimization problems and applications. Tạp chí Toán học 6 (1978), 7 - 18 (in Vietnamese).
63Do Van Luu, On the uniqueness of solution of the Cauchy problem for a infinite system of second-order parabolic equation with increasing coefficients. Tạp chí Toán học 1 (1973), 42 - 48 (in Vietnamese).